![]() |
The zero-truncated discrete transmuted generalized inverseWeibull distribution and its applications |
---|---|
รหัสดีโอไอ | |
Creator | 1. Atchanut Rattanalertnusorn 2. Sirinapa Aryuyuen |
Title | The zero-truncated discrete transmuted generalized inverseWeibull distribution and its applications |
Publisher | Research and Development Office, Prince of Songkla University |
Publication Year | 2564 |
Journal Title | Songklanakarin Journal of Science and Technology (SJST) |
Journal Vol. | 43 |
Journal No. | 4 |
Page no. | 1140-1151 |
Keyword | zero-truncated distribution, discrete distribution, DTGIW, ZT-DTGIW, maximum likelihood, count data, zero-truncated data |
URL Website | https://rdo.psu.ac.th/sjstweb/index.php |
ISSN | 0125-3395 |
Abstract | In this article, a new distribution for count data analysis is introduced. Firstly, the Discrete Transmuted GeneralizedInverse Weibull distribution (DTGIW) is constructed. Consequently, some useful sub-models are discussed. Secondly, the ZeroTruncated Discrete Transmuted Generalized Inverse Weibull distribution (ZT-DTGIW) is introduced. We present probabilitymass function of the proposed distribution and some plots of those functions for illustration the behaviors of the distribution. Weemployed the maximum likelihood estimation (MLE) technique for model parameter estimation. For the purpose of verificationof the MLE performance, the simulation study of parameter estimation using MLE is illustrated. Finally, some real data sets areapplied to illustrate the goodness of fit of the proposed distribution, which is compared with the zero-truncated discrete inverseWeibull and zero-truncated Poisson distributions. |